# SDR AU960014

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-60-601P
- System (JASC): 3210 · Main Landing Gear
- Part: Side Brace
- Part number: 400033501
- Condition: Broken
- Location: Main Gear Sys
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH MAIN LANDING GEAR LOWER SIDE BRACES BROKEN AT CENTRE PIVOT POINT
